MathSciNet Relay Station
MathSciNet bibliographic data
MR1990677 37K15 (35P25 35R30 37K40)
Constantin, Adrian; Lenells, Jonatan On the inverse scattering approach to the Camassa-Holm equation. J. Nonlinear Math. Phys. 10 (2003), no. 3, 252–255.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement